# SDR CHIR201805163302

- Difficulty date: May 13, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N194CH
- Make and model: Boeing 1072
- Aircraft serial: 404
- Aircraft time: 44,294 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A02S7009115117
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RAMP CHECK, DISCOVERED THAT NR 1 ENGINE AFT LATERAL ENGINE MOUNT LINK ASSEMBLY HAD MOVEMENT ON THE OUTBOARD END RELATIVE TO THE AIRFRAME STRUCTURE. DETERMINED THAT THE AFT LATERAL ENGINE MOUNT TOP AND BOTTOM AIRFRAME ANGLES HAD ENGINE MOUNTING HOLES WHICH WERE ELONGATED.  REMOVED AND REPLACED L/H AFT LATERAL UPPER AND LOWER MOUNT ANGLES.
